Childhood Diseases

Question
Posted by: Cara | 2010-10-15

Q.

Ponado

My toddler seems to become hyperactive after giving him panodo syrip. Is this a side affect of ponado syrip? If so, what alternative medicine can I use for pain and fever?

Expert's Reply

A.

Paediatrician

This is very unusual. Are you using the alcohol and colour free form? Try Calpol syrup and see if this is more suitable.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
user comments

C.

Posted by: Nini | 2010-10-18

My daughter is also unusually more active after the Red Panado.

Reply to Nini
Posted by: Lynette | 2010-10-16

Which panado are you giving him the normal green one or the the strawberry panado. The strawberry one use to make my kids hyper so i went back to the the green one which work much better for them.

Reply to Lynette

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.